Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2011  |  Volume : 43  |  Issue : 4  |  Page : 474--475

Cholestatic hepatitis with intravenous ceftriaxone

Inderpal Kaur1, Jatinder Singh2 
1 Department of Surgery, Government Medical College, Amritsar, Punjab, India
2 Department of Pharmacology, Government Medical College, Amritsar, Punjab, India

Correspondence Address:
Inderpal Kaur
Department of Surgery, Government Medical College, Amritsar, Punjab
India

Drug-induced liver injury is a major health problem. Its predominant forms include acute hepatitis, cholestasis, and a mixed pattern. Ceftriaxone is a third-generation cephalosporin and is widely used in the postoperative period due to its wider spectrum, longer half-life, and better tissue penetrability. Earlier cases of high aminotransferase levels and hepatitis have also been reported with the use of ceftriaxone. Here we report a case of cholestatic hepatitis with intravenous ceftriaxone.


How to cite this article:
Kaur I, Singh J. Cholestatic hepatitis with intravenous ceftriaxone.Indian J Pharmacol 2011;43:474-475


How to cite this URL:
Kaur I, Singh J. Cholestatic hepatitis with intravenous ceftriaxone. Indian J Pharmacol [serial online] 2011 [cited 2022 Jun 26 ];43:474-475
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2011;volume=43;issue=4;spage=474;epage=475;aulast=Kaur;type=0